See Alike in...

Alike App

Browser

danielleasunshine

655d

So my question is regarding Lyrica — how has Lyrica been for you, weight gain wise? My doctor prescribed it to me to start off at 75mg x2/day, but the amount of comments about the pounds packing on, terrifies me! Especially since i’ve lost some weight recently, and have been in a healthy place emotionally/mentally finally, even if not physically, ha…😂

Top reply
    • Melady

      649d

      @Spoonie_In_Seattle I gained 10 pounds on 250 mgs but it helps with the podium so much. Pain also led to lack of movement which was causing weight gain. I can live with 10 more pounds of me.

    • michelleyness

      649d

      Ohh I gained 80ish lbs and couldn't get it off no matter what. They just put me on a diabetes med and the weight came off realllllly quickly. It was insane.

    • Belugabear

      652d

      It worked so well for me, but the weight gain has been brutal, 60 pounds in a year and a half. Thankfully, it generally comes off when you stop the medication!

    • Running_On_Grace

      652d

      I started lyrica about 6 weeks ago… I have already gained 15 lbs! Its like I can’t stop eating… I try to make healthy choices, but it’s not helping and suddenly I’m craving sugar so bad! I was on the highest dose of gabapentin and it wasn’t working for me anymore so I asked to switch to lyrica. I have been in a fibro flare for a couple months now, and the lyrica hasn’t helped at all. I’m done. Going to talk to the Dr. About what my other options are… 😞

      • Spoonie_In_Seattle

        650d

        @Running_On_Grace Ask about Naltrexone. I also use that on top of Lyrica and that really helped too. I have bad MS nerve pain so I needed the extra help.

        • Belugabear

          650d

          @Spoonie_In_Seattle I’m starting that! I’m so glad it worked for someone, I haven’t met many people who have tried it

    • Spoonie_In_Seattle

      652d

      Lyrica has really helped my pain!! SO much more than Gabapentin! It was a game changer when I started taking Lyrica, but I did gain weight. I had weighed the same amount my whole adult life then when started Lyrica and an anti-depressant - both for bad MS nerve pain - I started gaining weight. I don’t really care tho. I would much rather live without pain!!

      • Melady

        649d

        @Spoonie_In_Seattle I gained 10 pounds on 250 mgs but it helps with the podium so much. Pain also led to lack of movement which was causing weight gain. I can live with 10 more pounds of me.

    • Kitty23

      653d

      I have gained a good deal of weight on Lyrica but it's hard to tell how much I can attribute to that specifically since there are other factors. I've really come to love my fat body though. I feel confident.

    • MagickalRebel

      655d

      Lyrica has been great to me, I take 100 mg twice a day. And I've been doing so for about a year, I came off of gabapentin that I had been on for almost 10 years. And I would say there are some side effects with Lyrica that I experience but for the most part not nearly as bad as if I was taking gabapentin. I drink a ton of water though, since I also have interstitial cystitis it works out.

    • Life_Changing

      655d

      I didn’t know Lyrica’s side effects was weigh again, I’ve been on 50 x 3 times a day for around almost 3 years now, started off with 25 2 x a day. And I’m here thinking it’s because I’m not doing much because I can’t, I’m sure part of it is, from a car accident.

    • Anonymous100

      655d

      I’m on 25mg twice daily, then went 50mg to wife daily, now back on 25mg twice daily until I finish. I hated the side effects on 50mg, I couldn’t handle it. I have muscle pain, lack of concentration, dizziness, dry mouth. I drink 4 bottles of water every day. I’m hungry 24x7. I keep eating in small portions, and healthy snacks, cut down carb, no sugar. I have mostly water retention. As soon as I come off of Lyrica, the water retention will go away. I haven’t weighted myself because I don’t wanna add to my negativity. I’m going to keep exercising as well. Keep your healthy lifestyle and you should be fine.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion